# SDR SWAA2024062597967

- Difficulty date: June 4, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727e-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 4) AFT CARGO STA 727E +18 TO 727F+20; LBL 21; WATER LINE 160; Z-ANGLE HAS CORROSION ON UPPER SURFACE<[01] REMOVED ; FABRICATED NEW Z ANGLE AND INSTALLED I.A.W. SRM 53-00-53-2R-5;[02] VERIFIED ORIG .040'; LOSS .008'; REMAINING .032' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED DAMAGED ZEE CHANNEL ON AFT CARGO PIT BETWEEN STA 727E +10.0 IN. TO STA 847 AT LBL 21.00 IAW B737 SRM 53-00-53-2R-5 STEP 4.B. REMOVED; FABRICATED NEW Z ANGLE AND INSTALLED STA 727E +10.0 IN. TO STA 847 AT LBL 21.00 IAW B737 SRM 53-00-53-2R-5;[03] VERIFIED C/W;[04] RII C/W;[05] C/W
